Sequential Voting Procedures in Symmetric Binary Elections
Eddie Dekel and
Michele Piccione
Journal of Political Economy, 2000, vol. 108, issue 1, 34-55
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (120)
Downloads: (external link)
http://dx.doi.org/10.1086/262110 main text (application/pdf)
Access to the online full text or PDF requires a subscription.
Related works:
Working Paper: Sequential Voting Procedures in Symmetric Binary Elections (1999)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:108:y:2001:i:1:p:34-55
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().